Tuberc Respir Dis > Volume 44(4); 1997 > Article
Tuberculosis and Respiratory Diseases 1997;44(4):930-934.
DOI: https://doi.org/10.4046/trd.1997.44.4.930    Published online August 1, 1997.
A Case of Thrombocytopenia and Purpura Induced by Rifamnpin, Pyrazinamide, and Ciprofloxacin.
Hyung Dae Son, Chang Sun Kim, Mi Ran Park, Ji Yung Seo, Nam Soo Rheu, Dong ll Cho
Abstract
Drug-induced thrombocytopenia and purpura have boon developed by many various agents. Rifampin and Pyrazinamide have been known as bactericidal antituberculous drugs, but, the above side effects have been a problem. Especially, hematologic side effects art fatal to patients occasionally. Rifampin-induced thrombocytopenia and purpura have been well known, also, pyrazinamide-induced thrombocytopenia have been reported. A new quilonone agent Ciprofloxacin, has been commonly used in clinics now, but it's side effects are not known well. So, we report a case of a 23-year-old female with thrombocytopenia and purpura after taking Rifampin, Pyrazinamide, and Ciprofloxacin as antituberculous agents.
Key Words: Thrombocytopenia, Purpura, Rifampin, Pyrazinamide, Ciprofloxacin
TOOLS
METRICS Graph View
  • 0 Crossref
  •   Scopus
  • 960 View
  • 14 Download
Related articles

A Case of Henoch-Shonlein Purpura Caused by Rifampin.2008 August;65(2)



ABOUT
ARTICLE & TOPICS
Article category

Browse all articles >

Topics

Browse all articles >

BROWSE ARTICLES
FOR CONTRIBUTORS
Editorial Office
101-605, 58, Banpo-daero, Seocho-gu (Seocho-dong, Seocho Art-Xi), Seoul 06652, Korea
Tel: +82-2-575-3825, +82-2-576-5347    Fax: +82-2-572-6683    E-mail: katrdsubmit@lungkorea.org                

Copyright © 2024 by The Korean Academy of Tuberculosis and Respiratory Diseases. All rights reserved.

Developed in M2PI

Close layer
prev next